MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/TEE; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/TEE; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the nurse opened the package in the treatment room and found that the connecting tube of the atomizer was broken, it could not be used".No patient involvement reported.

Brand Name
HUDSON MICRO MIST NEBULIZER W/TEE
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11545558
Report Number3004365956-2021-00083
Device Sequence Number4603146
Product Code CAF
UDI-Device Identifier14026704627162
UDI-Public14026704627162
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model NumberIPN049300
Device Catalogue Number1884
Device Lot Number74D1902101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1